# SDR SWAA2014101733089

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 35,165 hours, 20,488 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 183A81006
- Part serial: 002848
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB DAMAGED AT MIDDLE OF TE.  R & R TAB IAW AMM.
